# SDR C2XA08CL042

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 18,952 hours, 14,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AISLE PATH EMERGENCY LIGHTS STRIP 4 AND 5 WERE INOPERATIVE ALONG WITH BOTH OVERWING EMERGENCY EXIT IDENTIFIER SIGNS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED EMERGENCY LIGHT INVERTER NR 5.  OPERATIONAL CHECKS WERE GOOD.
